61. I have a six-year-old son, who is a left-hander, has severe problem of attention deficit. His language development is less with no intellectual deficit. He daydreams continuously, which hinders his studies. He is obsessed with few games and does not mix with his peer group. He loves socializing with elders. He hates writing. But he is good with numbers. He is fidgety and does not like sitting still. Can you help me out?
Ans- I don’t know what sort of family structure you have at have but it seems that your son probably has not had much peer group socialization in the early part of his childhood. Putting him into group activities with often kids his age may get him to open up more towards his peers. Regarding attention deficit, it would be proper if this is noticed , to get him properly evaluated for his vision and hearing before we label him to ligue a learning problem. Homeopathy has some good medicines which can help with alteration and concentration. Please give him Hyoscyamous Niger 6 twice daily for 1 month and let your local homeopath have a report.
62. To Dr. Pratip Banerjee- My age is 65 years.I am having enlarged prostate and serumPSA is normal(0.89ng/ml),detected during my routine medical check-up. Now to keep it under control and to avoid any future complications for my enlarged prostate, I am taking continuously since
long allopathy medicine, i.e., one tab "Contiflo-OD 0.4mg" everyday as per the doctor's prescription . But there is some adverse side effect of the alopathy medicine , I'd like to switch over my treatment to homeopathy at the earliest. Please prescribe me proper medicine in homeopathy accordingly.
Ans- Firstly, I do not understand why you are taking any medicine at all ! Your enlarged prostate was asymptomatic and you seem to have come to know of it only during a routine examination. Your PSA, tested subsequently is well urthin normal range. In this scenaris it is, in my opinion over kill to pump you with medicines which (1) you may not need (2) have side-effects. I advise you to stop all medicines for now. It has been seen that a large percentage of men after a certain age do have an enlarged prostate which is benign, asymptomatic and remains so forever. So unless there is a problem, we do not recommend any medicine.
63. Respected sir, I am 30 years of age. before writing my problem i want to inform you that my mother was a psycological patient. now she is dead. and my younger sister is also a psycological patient. my problem is that i cannot concentrate my mind. whenever i studies , writes ,plays ,chats with friends, means whatever i do my mind diverts without my will. even when i sleep , my mind did not stop thinking this and that. i feel that i m awake during sleeping period. my mind is not control of me. sometimes i think that i m also a psycological patient. but i did not want to accept it. i have never taken any medicine for this. you are the first one to whom i am telling my
problem. please help me sir.
Ans-You seem to have a strong family history of problems of the mind. Sometimes living in such an environment can put insecurities even into the minds of people who are not affected by a problem. Anyway, your mind seems to be hyperactive and you may need to relax. Sometimes just talking to some one about these issues can set them right. I suggest you visit a good counsellor who will make a tremendous difference to your anxieties and insecurities. Homeopathically, I suggest you take Kali Phosphoricum 6x every night at bedtime for 3 weeks and see.
64. Respected sir, I am 70 yrs old and suffering from acidity & constipation since very long.My blood pressure is 137/70. Besides it,I have been getting pain since six months on the right arms ,especially at the time of turning body that side while sleeping and pulling up any heavy thing by right hand. Please suggest, me what shuld I do.
Ans- It is not clear from your mail whether your right arm means the shoulder, elbow or hand itself. Taking it to be your shoulder, you may have a condition called frozen shoulder where people get a restricted mobility of the shoulder on sudden movements or lifting weights. It so, please take Rhus Toxicodendron 30, twice daily for one month and observe. It better, should be continued for at least 3 months.
65. Dear Dr., I have a lipoma on my forehead. Should I take the same medicine that was recommended by you(Times of India).What should be the dose is not clear. I would be eagerly waiting to hear from you on my email address.
Ans- When you say that you have a lipoma on your forehead, I assume that you have been diagnosed for that condition by a competent doctor. In that case, the medicines which commonly helps this condition is Hamamelis Verginica 200 + Arnica Montana 3, 2 pills of each taken together two times a day. Please try for three months and observe.
66. Dear sir, i'm a regular reader of your column of calcutta times, the times of india. since last year i am having pimple like boils on my upper back just below the shoulder on both sides accompanied with great pain and some amount of pus. in addition, i have ACNE problems on my nose since 2 years, though i have been under treatment for acne, the problem has reduced to a major extent but still persisting, please suggest remedy for both.
Ans- Acne vulgaris ie. pimples, can appear not only on the face and forehead but also on the back and arms etc. Possibly, this is responsible for the eruptions that you are complaining off. Whatever, the following medicines should help you –
-Hepar Sulph 200, every alternate morning,
-Arsenicum Album 200, once daily. Please take for two months and observe.
67. Sir, I am a student of H.S. Now my age is 18 years. I have se3rious problem of hair fall. I am becoming bald day by day. Sir, please suggest me to do something so that my hair fall may stop. I have already taken "Ustilgo 200" as your suggestion. Can I continue that?
Ans- Hairfal and baldness have a lot of connection to hereditary factors. Sometimes a change in address ( move from one place of residence to another ) and also some diseases like thyroid etc. may bring on a loss of hair. Ustilago 200 is a very good medicine for it and needs to be taken once / two times a day for at least two to three months for the effects to be perceptible. If this fails, only then do we think about other medicines. Please take as advised and report to local homeopath.
68. My son (15) has jaundice. Initially there was a little fever and mild uneasiness. His liver function is fine and hepatitis virus are negative. His bilirubin level is very high. Is it hepatitis?
Ans- Contrary to normal usage, hepatitis does not neccessarily mean jaundice ie. there can be jaundice (yellow discoloration) with or without hepatitis (inflammation of the liver) and vice versa. By saying his liver function is fine, I presume you mean his liver enzymes are normal, but this is unusual in cases with such high bilirubin unless there is an obstructive jaundice from an extra-hepatic cause. Proper investigations, such as scans etc. need to be done immediately and the cause for the high rise of bilirubin needs to be determined. Proper medication can only be suggested thereafter, but in the meantime, please give Chelidonium Majus 6X, twice daily to improve the condition and support the liver.
69. My daughter had mild oesophagitis two years ago. She was treated with ESONPRAZOLE for three months. Recently her haemoglobin level dropped to7.3.Her stool report shows only traces of mucus. She cannot give up FAMOTIDINE (antacid).
Ans- I assume that you want a set of medicines which as a whole will improve her digestion and anaemia. Taking into account the fact that I don’t know her age, I think that she must be a young lady. Anyway, at any age, it is not a good idea to take Omeprazole or Famotidine – like medicines for long periods as they have lasting side-effects which can be read in the literature supplied with the drugs. For her oesophagitis and digestive problems, please give her Iris Versicolor 200, twice daily and for her anaemia China Off 3X, twice daily will go a long way in helping her. Please try the combination set for three months and see. During this time, she must acclimatize herself to normal diet with spices and chillies, eat only 75 % of her appetite and drink water only as per her thirst – for best result.
70. My father (60) developed anaemia (iron-deficiency anaemia) six months ago. He was advised iron pills. The level of haemoglobin improves when he takes the medicines but goes down as soon as he stops taking it. Can you help?
Ans- Unless there is starvation and deprivation in diet, my idea of iron deficiency or any other nutritional deficiency is starkly different from the normal, run of the mill ideas being encouraged by the medical fraternity today. There can be many causes of deficiency which have nothing to do with the availability of the substance to the body. Iron rich foods ( if the person is on a balanced diet ) should be sufficient to meet the requirements of your father if nobody else at home is suffering from a similar problem while on a similar diet. The reason as to why he keeps relapsing is that his system has a problem in utilizing the iron aheady in his diet while assimilation increases when he is overdosed with it. What he needs is a medicine to activate proper assimilation of iron in his system so that his body can produce the required amount of blood without having to resort to supplements. Please try Ferrum Phosphoricum 3X, twice daily for three months and see the results.
Ask Your Doctor
Page 7 of 9
- Category: Patients' Corner